Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Had fit attack and high BP before fainting. Related to report,Dural based nodular enhancing lesion?

hello Dr. on 14sep-2012 my mom had massive bp 180/120 after she had fit and after tat she is was fainted...we rushed to the hospital..1st doc told us to do CT Scan And after tat MRI but still they dont know wat is it, they are giving my mom tuberculoma medicines for 6 weeks after tat they can say anything about it MRI-Report is---- Dural based nodular enhancing lesion of size 15x12 mm with mild perifocal oedema is seen in left posterior parietal region ----? Tuberculoma. D/D metastasis . plz do help me i am so worried about my mom thank you
Asked On : Thu, 27 Sep 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
It important to know if for the first time she has high BP or already taking some treatment for High BP,
She had a seizure because of brain lesion which she has, so she has to take some anticonvulsant treatment also which I am sure she must have been advised to her,Keep BP also controlled.
Such ring enhancement lesion in our country are due to Tuberculoma, some time it may not be possible to differntiate from malignant one but there are any other evidence of malignacy?
Let Neurologist decide at presnet they have given therapeutic trial of Anti tubercular drugs which take 4 to 6 weeks to have effect but may be required to be given for > 1year.
In the mean time you can take a second opinion.
Good luck to her.
Answered: Thu, 27 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor